×

zbMATH — the first resource for mathematics

Some theorems on absolute neighborhood retracts. (English) Zbl 0042.41102

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Borsuk, Über eine Klasse von lokal zusammenhängenden Räumen, Fund. Math.19, 220–242 (1932). · JFM 58.0629.02
[2] –, Zur kombinatorischen Eigenschaften der Retrakte, Fund. Math.21, 91–98 (1933). · Zbl 0008.13203
[3] –, Sur un espace compact localement contractile qui n’est pas un rétracte absolu de voisinage, Fund. Math.35, 175–180 (1948). · Zbl 0032.12302
[4] –, A characterization of absolute neighborhood retracts, Bull. Amer. Math. Soc.48, 271–275 (1942). · Zbl 0061.40003
[5] W. Hurewicz andH. Wallman, Dimension theory, Princeton 1941.
[6] S. Kaplan, Homology properties of arbitrary subsets of Euclidean spaces, Trans. Amer. Math. Soc.62, 248–271 (1947). · Zbl 0034.10902
[7] C. Kuratowski, Sur les espaces localement connexes et péaniens en dimensionn, Fund. Math.24, 269–287 (1935). · Zbl 0011.04002
[8] J. H. C. Whitehead, Note on a theorem due to Borsuk, Bull. Amer. Math. Soc.54, 1125–1132 (1948). · Zbl 0041.31901
[9] M. Wojdysławski, Rétractes absolus et hyperespaces des continus, Fund. Math.32, 184–192 (1939). · JFM 65.0880.03
[10] T. Yajima, On a local property of absolute neighbourhood retracts, Osaka Math. Journal2, 59–62 (1950). · Zbl 0039.18604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.